# SDR UIEA2021061301341

- Difficulty date: June 13, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 95,125 hours
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1008107
- Part serial: 28916
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN 02 MASK HARNESS DOES NOT INFLATE DURING TEST( REMOVED AND REPLACED CAPTAIN 02 MASK IAW AMM 35-11-51. OPS CHECK GOOD. )
